# SDR USAASB00037

- Difficulty date: February 9, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- Engine: Pwa JT8D15
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Line
- Condition: Leaking
- Location: Nr 2 Engine G/B
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

TYS - FLT 2700 - EN ROUTE FROM BWI TO MSY, AT FL350, A PASSENGER SEATED AFT OF THE NR 2 ENGINE ADVISED FLIGHT ATTENDANT OF AN OIL LEAK ON THE INBOARD SIDE OF THE NR 2 ENGINE.  FLIGHT ATTENDANT ADVISED CAPTAIN.  CAPTAIN WALKED TO BACK OF CABIN AND SAW A LARGE AMOUNT OF THE INBOARD SIDE OF NR 2 ENGINE COVERED IN OIL.  CAPTAIN RETURNED TO COCKPIT, MONITORED OIL QTY AND ELECTED TO DIVET TO TYS.  FLT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED AND NO ENGINE SHUTDOWN OCCURRED.  AS AIRCRAFT PARKED AT THE GATE, OIL QTY FOR NR 2 ENGINE WENT TO ZERO.  MAINTENANCE FOUND THE N2 GEARBOX SPLIT LINE LEAKING ON THE NR 2 ENGINE.  RETORQUED N2 GEARBOX SPLIT LINE NUTS PER MM 72-60, PATE 401.  SERVICED ENGINE WITH
